# SDR 99ZZZX2267

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Leaking
- Location: Lt Engine
- Part time: 365 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND LEFT HYDRAULIC PUMP LEAKING OUT BETWEEN CASE HALVES.   REPLACED PUMP.
